Multiple Positive Periodic Solutions for a Functional Difference System
Yue-Wen Cheng and
Hui-Sheng Ding
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We obtain two existence results about multiple positive periodic solutions for a class of functional difference system. Two examples are given to illustrate our results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/316093.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/316093.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:316093
DOI: 10.1155/2014/316093
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().